Alert archive / Illinois / Tornado Warnings in 2023

Tornado Warning 18, NWS Lincoln, IL

March 31, 20234 counties in Illinois

NWS Lincoln, IL issued this tornado warning at Mar 31, 2023, 6:06 PM CDT for 4 counties in Illinois. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 6:06 PM CDT (23:06 UTC)
Expired
Mar 31, 2023, 6:30 PM CDT
In force
24 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Logan County, IL, Mason County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 6:10 PM CDTTSTM WND DMG2 Sw Delavan, ILPOWER POLE AND LINES BLOWN DOWN AT 1817 MORRIS MILL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 11:46 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 646 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
646 m²/s²
0-3 km storm-relative helicity
712 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WFUS53 KILX 312306
TORILX
ILC107-125-179-203-312330-
/O.NEW.KILX.TO.W.0018.230331T2306Z-230331T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
606 PM CDT Fri Mar 31 2023

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Northwestern Logan County in central Illinois...
  South central Woodford County in central Illinois...
  Southeastern Tazewell County in central Illinois...
  East central Mason County in central Illinois...

* Until 630 PM CDT.
    
* At 606 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near San Jose, or near Mason City, moving northeast at
  60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Delavan, Emden and Hartsburg around 615 PM CDT.
  Hopedale and Armington around 620 PM CDT.
  Minier around 625 PM CDT.

This includes the following highways...
 Interstate 155 between mile markers 3 and 19.
 Interstate 74 between mile markers 117 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4063 8907 4063 8910 4061 8910 4061 8913
      4060 8914 4059 8920 4054 8927 4028 8926
      4013 8960 4028 8973 4066 8910
TIME...MOT...LOC 2306Z 235DEG 53KT 4026 8959 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MJA
3 follow-up statements
384 
WWUS53 KILX 312309
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
609 PM CDT Fri Mar 31 2023

ILC203-312318-
/O.CAN.KILX.TO.W.0018.000000T0000Z-230331T2330Z/
Woodford-
609 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL WOODFORD COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has weakened 
therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for central
Illinois.

LAT...LON 4028 8926 4013 8960 4028 8973 4056 8927
TIME...MOT...LOC 2308Z 235DEG 53KT 4028 8955 

$$

ILC107-125-179-312330-
/O.CON.KILX.TO.W.0018.000000T0000Z-230331T2330Z/
Logan-Tazewell-Mason-
609 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN LOGAN...SOUTHEASTERN TAZEWELL AND EAST CENTRAL MASON
COUNTIES...
    
At 608 PM CDT, a severe thunderstorm capable of producing a tornado
was located near San Jose, or 9 miles northeast of Mason City, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hopedale and Armington around 620 PM CDT.
  Minier around 625 PM CDT.

This includes Interstate 155 between mile markers 3 and 19.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4028 8926 4013 8960 4028 8973 4056 8927
TIME...MOT...LOC 2308Z 235DEG 53KT 4028 8955 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MJA
438 
WWUS53 KILX 312322
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
622 PM CDT Fri Mar 31 2023

ILC125-312331-
/O.CAN.KILX.TO.W.0018.000000T0000Z-230331T2330Z/
Mason-
622 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR EAST CENTRAL MASON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for central
Illinois.

LAT...LON 4016 8953 4042 8950 4056 8927 4028 8926
TIME...MOT...LOC 2321Z 235DEG 53KT 4040 8933 

$$

ILC107-179-312330-
/O.CON.KILX.TO.W.0018.000000T0000Z-230331T2330Z/
Logan-Tazewell-
622 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN LOGAN AND SOUTHEASTERN TAZEWELL COUNTIES...
    
At 621 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Minier, or 17 miles north of Lincoln, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Logan and southeastern Tazewell Counties.

This includes Interstate 155 between mile markers 3 and 19.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4016 8953 4042 8950 4056 8927 4028 8926
TIME...MOT...LOC 2321Z 235DEG 53KT 4040 8933 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MJA
944 
WWUS53 KILX 312327
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
627 PM CDT Fri Mar 31 2023

ILC107-179-312336-
/O.EXP.KILX.TO.W.0018.000000T0000Z-230331T2330Z/
Logan-Tazewell-
627 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR NORTHWESTERN LOGAN AND SOUTHEASTERN
TAZEWELL COUNTIES WILL EXPIRE AT 630 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM CDT for central
Illinois.

LAT...LON 4016 8953 4042 8950 4056 8927 4028 8926
TIME...MOT...LOC 2326Z 235DEG 53KT 4043 8927 

$$

MJA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:37 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Mar 31, 3:37 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
337 PM CDT Fri Mar 31 2023

.SYNOPSIS...
Issued at 336 PM CDT Fri Mar 31 2023

Strong to severe thunderstorms will track across central and
southeast Illinois through mid-evening. Some of the storms will be
capable of producing damaging wind gusts, large hail, and tornadoes.
The storms will push into Indiana between 9pm and 10pm...followed
by breezy and dry conditions for the remainder of the night.

&&

.SHORT TERM...(This evening through Saturday)
ISSUED AT 336 PM CDT Fri Mar 31 2023

20z/3pm mesoanalysis shows a moderately unstable/highly sheared
warm sector environment characterized by MLCAPEs of 1000-1500J/kg
and 0-3km shear in excess of 40kt west of the I-55 corridor.
Several clusters of strong/severe convection are ongoing...with
most of the activity now along/north of a Macomb to Bloomington
line. Based on radar trends and HRRR forecasts, it appears this
convection will exit the northern KILX CWA into northern Illinois
within the next 1-2 hours. After a brief lull, additional cells
firing further upstream ahead of an advancing cold across central
Iowa/Missouri will quickly pivot into the area by late
afternoon/early evening. Most CAMs suggest the cells will congeal
into a squall line, then race eastward into Indiana by 9pm-10pm.
The primary threat with the line will be damaging wind gusts in
excess of 70mph: however, a few tornadoes will also be possible.
Once the cold front passes and the storms depart, winds will veer
to the west and temperatures will plummet. Readings will drop from
current values in the upper 60s and lower 70s to early morning
lows ranging from the middle 30s in the Illinois River Valley to
the middle 40s south of I-70. Blustery and chilly conditions will
prevail on Saturday as the pressure gradient tightens between
departing low pressure and a high building into the Plains.
Forecast soundings and numeric guidance indicate W/NW gusts
reaching 40-50mph Saturday morning before gradually subsiding
during the afternoon. High temperatures will be considerably
cooler than today...only reaching the middle to upper 40s.

&&

.LONG TERM...(Saturday night through Friday)
ISSUED AT 336 PM CDT Fri Mar 31 2023

Quiet weather will be on tap for Sunday as temperatures quickly
rebound back to seasonal values in the upper 50s and lower 60s. As
a weak front drops southward and stalls in the region, low chance
PoPs for showers are warranted Sunday night into Monday.

After that, attention turns to another powerful storm system
progged to track from the southern Rockies into the Upper Midwest
early next week. As the upper system approaches from the west, the
stationary frontal boundary will lift back northward as a warm
front on Tuesday. Given increasing instability/shear, there will
be a risk for strong to severe storms Tuesday/Tuesday
night...before a cold front sweeps through Illinois by early
Wednesday morning. At this time, will focus highest PoPs Tuesday
afternoon and evening, with rapidly decreasing rain chances by
Wednesday. High temperatures will soar into the middle to upper
70s on Tuesday, but will drop back into the lower to middle 50s by
Thursday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 704 AM CDT Fri Mar 31 2023

A mix of low VFR and MVFR ceilings continue this morning as waves
of stratocumulus and showers move across the area with and just
behind a warm front. Blustery southerly winds will continue
throughout the morning as a strong low pressure system deepens and
lifts northeast towards the region. Winds will increase gradually
throughout the afternoon as the mixed layer deepens and winds
aloft strengthen ahead of the low, but the strongest gusts are
expected late this evening through the overnight period behind a
strong cold front; frequent southwest to west gusts to 40 kt, and
occasional gusts to nearly 50 kt, will be possible from roughly
02z through the end of the TAF period. Ahead of this front, a line
of severe thunderstorms will bring a burst of intense southwest
winds which are likely to gust 50 kt or higher at most of the TAF
sites. There is also the possibility that one or two waves of
thunderstorms will form ahead of the main line, possibly as early
as 19-20z. These will pose a threat for hail, scattered wind
gusts over 45 kt, and an isolated tornado, in addition to frequent
lightning.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 PM CDT Saturday for ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&

SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Bumgardner
Hazardous weather outlook, Mar 31, 3:13 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
313 PM CDT Fri Mar 31 2023

ILZ027>031-036>038-040>042-047>051-012015-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-
313 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely into early evening. Damaging wind
gusts over 70 mph, very large hail, and strong tornadoes are all
possible.

Winds will likely gust from 45 to 55 mph tonight into Saturday
morning, as winds turn southwest this evening and west to northwest
by Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional severe thunderstorms are possible on Tuesday afternoon
and Tuesday evening.

Minor flooding will continue through next week on the Illinois River
from Havana to Beardstown.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 3 pm and 10 pm.

ILZ043>046-052>057-061-012015-
De Witt-Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-
313 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely this evening. Damaging winds over 70
mph, large hail, and strong tornadoes are all possible.

Wind gusts of 45 to 55 mph are expected tonight into midday Saturday
as southwest winds this evening turn west to northwest Saturday
morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional severe thunderstorms are possible on Tuesday afternoon
into Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 3 pm and 10 pm.

ILZ062-063-066>068-071>073-012015-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
313 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely into this evening. Damaging winds
over 70 mph, large hail, and tornadoes are all possible.

Wind gusts of 45 to 55 mph are expected tonight into midday
Saturday, as southwest winds this evening turn westerly Saturday
morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional severe thunderstorms are possible on Tuesday afternoon
into Tuesday night.

Lingering flooding on the Wabash, Embarras, and Little Wabash Rivers
is expected to subside by early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 3 pm and 10 pm.

25

In the hours before

Local storm report, Mar 31, 3:54 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
354 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TORNADO          5.5 NW MANITO           40.43N 89.78W
03/31/2023                   MASON              IL   TRAINED SPOTTER

            CORRECTS PREVIOUS TORNADO REPORT FROM
            MANITO. LOCATION UPDATED TO BE 5.5 MILES NW
            OF MANITO. NO EF RATING IS AVAILABLE AT THIS
            TIME. BRIEF TORNADO TOUCHDOWN NEAR THE
            INTERSECTION OF STATE PARK RD AND SPRING
            LAKE RD.

&&

EJS
Local storm report, Mar 31, 4:02 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             ROANOKE                 40.80N 89.20W
03/31/2023  M2.50 INCH       WOODFORD           IL   EMERGENCY MNGR

            NUMEROUS CAR WINDOWS BROKEN AT THE EOC. TIME
            ESTIMATED.

&&
Local storm report, Mar 31, 4:13 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
413 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             BENSON                  40.85N 89.12W
03/31/2023  M1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

&&
Local storm report, Mar 31, 4:18 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             2 E MORTON              40.61N 89.42W
03/31/2023  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

&&

RD
Local storm report, Mar 31, 4:25 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
425 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             HANNA CITY              40.70N 89.80W
03/31/2023  M1.00 INCH       PEORIA             IL   TRAINED SPOTTER

            ONE INCH HAIL MEASURED BY A TRAINED SPOTTER
            IN HANNA CITY, IL.

0237 PM     TORNADO          5.5 NW MANITO           40.43N 89.78W
03/31/2023                   MASON              IL   TRAINED SPOTTER

            CORRECTS PREVIOUS TORNADO REPORT FROM
            MANITO. LOCATION UPDATED TO BE 5.5 MILES NW
            OF MANITO. NO EF RATING IS AVAILABLE AT THIS
            TIME. BRIEF TORNADO TOUCHDOWN NEAR THE
            INTERSECTION OF STATE PARK RD AND SPRING
            LAKE RD.

0242 PM     HAIL             2 E MORTON              40.61N 89.42W
03/31/2023  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            .

0249 PM     HAIL             2W BANNER               40.50N 89.91W
03/31/2023  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

            GOLFBALL HAIL MEASURED. SIGNIFICANT
            WINDSHIELD DAMAGE TO VEHICLES. MULTIPLE CARS
            DAMAGED REQUIRING TOWING FROM THE ROADWAY
            DUE TO HAIL.

0249 PM     HAIL             BELLEVUE                40.69N 89.68W
03/31/2023  M1.50 INCH       PEORIA             IL   EMERGENCY MNGR

            .

0254 PM     HAIL             GLASFORD                40.58N 89.81W
03/31/2023  M1.50 INCH       PEORIA             IL   TRAINED SPOTTER

            8010 S TRIVOLI RD.

0256 PM     HAIL             1 E WEST PEORIA         40.70N 89.62W
03/31/2023  E1.50 INCH       PEORIA             IL   TRAINED SPOTTER

            .

0256 PM     HAIL             BANNER                  40.52N 89.91W
03/31/2023  E2.75 INCH       FULTON             IL   PUBLIC

            .

0300 PM     HAIL             PEORIA HEIGHTS          40.74N 89.57W
03/31/2023  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

            .

0310 PM     HAIL             METAMORA                40.79N 89.36W
03/31/2023  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

            .

0313 PM     HAIL             BARTONVILLE             40.65N 89.66W
03/31/2023  E1.00 INCH       PEORIA             IL   PUBLIC

            .

0315 PM     HAIL             PEORIA HEIGHTS          40.75N 89.57W
03/31/2023  E1.75 INCH       PEORIA             IL   PUBLIC

            .

0315 PM     TSTM WND DMG     DEER CREEK              40.63N 89.33W
03/31/2023                   TAZEWELL           IL   EMERGENCY MNGR

            HEAVY DAMAGE TO BARNS.

0326 PM     HAIL             ROANOKE                 40.80N 89.20W
03/31/2023  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

            .

0327 PM     HAIL             BENSON                  40.85N 89.12W
03/31/2023  M1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

            .

0330 PM     HAIL             ROANOKE                 40.80N 89.20W
03/31/2023  M1.75 INCH       WOODFORD           IL   PUBLIC

            TIME ESTIMATED.

0330 PM     HAIL             ROANOKE                 40.80N 89.20W
03/31/2023  M2.50 INCH       WOODFORD           IL   EMERGENCY MNGR

            NUMEROUS CAR WINDOWS BROKEN AT THE EOC. TIME
            ESTIMATED.

0341 PM     HAIL             BENSON                  40.85N 89.12W
03/31/2023  M1.50 INCH       WOODFORD           IL   EMERGENCY MNGR

            .

&&
Local storm report, Mar 31, 5:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             CHAPIN                  39.77N 90.40W
03/31/2023  M1.25 INCH       MORGAN             IL   EMERGENCY MNGR

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:00 AM CDTWind AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more34 hr
Mar 31, 1:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXSchuyler26 min
Mar 31, 1:45 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Schuyler45 min
Mar 31, 2:00 PM CDTSevere Thunderstorm WarningILXClay, Richland16 min
Mar 31, 2:14 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper18 min
Mar 31, 2:17 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Peoria, Tazewell, Woodford43 min
Mar 31, 2:24 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark51 min
Mar 31, 2:27 PM CDTTornado WarningILXFulton, Peoria, Tazewell33 min
Mar 31, 2:39 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford19 min
Mar 31, 2:48 PM CDTTornado WarningILXPeoria, Tazewell, Woodford27 min
Mar 31, 2:59 PM CDTSevere Thunderstorm Warning Considerable damage threatILXMarshall, Peoria, Tazewell, Woodford46 min
Mar 31, 3:14 PM CDTTornado WarningILXMcLean, Tazewell, Woodford31 min
Mar 31, 3:18 PM CDTSevere Thunderstorm WarningILXStark27 min
Mar 31, 3:35 PM CDTSevere Thunderstorm WarningILXKnox25 min
Mar 31, 4:45 PM CDTTornado WarningILXCass, Morgan, Schuyler45 min
Mar 31, 5:03 PM CDTSevere Thunderstorm WarningILXMorgan, Scott27 min
Mar 31, 5:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Fulton, Mason, Menard, Schuyler26 min
Mar 31, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Menard, Morgan, Sangamon, Scott45 min
Mar 31, 5:31 PM CDTTornado Warning Tornado observedILXCass, Menard, Morgan29 min
Mar 31, 5:44 PM CDTSevere Thunderstorm WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 2 more31 min
Mar 31, 6:02 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Knox, Peoria, Stark58 min
Mar 31, 6:02 PM CDTTornado Warning Tornado observedILXLogan, Menard, Sangamon28 min
Mar 31, 6:06 PM CDTSevere Thunderstorm Warning Considerable damage threatILXLogan, McLean, Mason, Menard, Sangamon, Tazewell and 1 more24 min
Mar 31, 6:15 PM CDTTornado WarningILXSangamon30 min
Mar 31, 6:19 PM CDTTornado Warning Considerable damage threatILXLogan, Sangamon26 min
Mar 31, 6:34 PM CDTTornado Warning Tornado observedILXDeWitt, Logan26 min
Mar 31, 6:38 PM CDTSevere Thunderstorm WarningILXMcLean37 min
Mar 31, 6:38 PM CDTTornado Warning Tornado observedILXDeWitt, Logan, Macon, Sangamon22 min
Mar 31, 6:42 PM CDTSevere Thunderstorm Warning Considerable damage threatILXPeoria, Stark33 min
Mar 31, 6:58 PM CDTTornado WarningILXDeWitt, Macon, Piatt32 min

Nearby

Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.